MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER
Model Number 2067
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: at analysis it was noted that the head failed 36 tests.On the programmer analysis it was noted that when this head was connected into the programmer and the cable was moved that the programmer shut down.When the head's cable was replaced the head passed all final functional tests.Non-healthcare professional.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the radiofrequency head originally returned as an associated device subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.

Brand Name
CARELINK
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7900698
Report Number2182208-2018-01729
Device Sequence Number1448995
Product Code KRG
UDI-Device Identifier00721902290121
UDI-Public00721902290121
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067
Device Catalogue Number2067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date09/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1